# SDR SWIA202052565

- Difficulty date: August 8, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Eroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL TIP (343AR) ERODED, LARGE AREAS OF COMPOSITE MATERIAL EXPOSED ON BOTH TOP AND BOTTOM SURFACES.  C-CHECK RO 9/20/2020.  REPAIRED RT HORIZONTAL TIP (343AR) WHERE HAS ERODED AREAS OF COMPOSITE MATERIAL ON BOTH TOP AND BOTTOM SURFACES USING EPOXY ADHESIVE, PER CRJ700 SRM TASK.
